Strong limit theorems of weighted sum for NA sequence with different distributions and its application in linear models (Chinese)

Wang, Yuebao, Su, Chun . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :571-578

Locate this article in:

Bibtex

@article{CIS-145339,
  Author = {Wang, Yuebao and Su, Chun},
  Title = {Strong limit theorems of weighted sum for NA sequence with different distributions and its application in linear models (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {571--578},
  Keywords = {}
}

Similar articles